# SDR HEED9545

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: MS25237387
- Condition: Failed
- Location: Cabin
- Part time: 565 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO-SMOKING SIGN INOPERATIVE. ORDERED NEW PART
